# SDR 97ZZZX5077

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 500DCF
- Condition: Failed
- Location: Horizon Ref
- Part time: 454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON REFERENCE INDICATOR WILL NOT CAGE.
